Alert archive / Florida / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Mar 19, 2022, 4:44 AM CDT for Calhoun County, Gadsden County, Liberty County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2022, 4:44 AM CDT (09:44 UTC)
- Expired
- Mar 19, 2022, 7:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, FL, Gadsden County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 6:00 AM CDT | FLASH FLOOD | 1 S Blountstown, FL | JF BAILEY RD WAS UNDERWATER. |
| Mar 19, 6:00 AM CDT | FLASH FLOOD | 1 W Macedonia, FL | LEE FARMS RD WAS UNDERWATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 76 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
156
WGUS52 KTAE 190944
FFWTAE
FLC013-039-077-191245-
/O.NEW.KTAE.FF.W.0009.220319T0944Z-220319T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
444 AM CDT Sat Mar 19 2022
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
West Central Gadsden County in Big Bend Florida...
Northwestern Liberty County in Big Bend Florida...
Central Calhoun County in the panhandle of Florida...
* Until 745 AM CDT /845 AM EDT/.
* At 444 AM CDT /544 AM EDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen in the last 1 Hour which has led to
rainfall totals of around 8 inches in portions of the area over
the past 12 hours. Additional rainfall amounts of 1 to 2 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Blountstown, Altha, Blountstown Airport, Red Oak, Chipola, Durham,
Kennys Mill, Nettle Ridge, Clarksville, Macedonia, Chason,
Sharpstown, Willis, Selman, Henderson Mill, Abe Springs, Hugh
Creek, White Pond, Frink and Ocheesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3026 8516 3038 8537 3057 8522 3057 8517
3061 8517 3061 8493 3062 8491 3066 8489
3064 8481
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 2:44 AM CDT, 2 hours earlier.
Area forecast discussion, Mar 19, 2:44 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Tallahassee FL
344 AM EDT Sat Mar 19 2022
.NEAR TERM [Through Tonight]...
Ahead of the front, showers and isolated thunderstorms continue to
stream across mainly the Florida Panhandle and Big Bend this morning
and into portions of southern Georgia. There are some differences in
the CAM guidance today on how the handle the evolution of the
precipitation today - some diminish the activity later this morning
and bring a slug of moisture back to the Big Bend region later
tonight while others progress the current area east and develop
another line later today so confidence is on the lower side with
PoPs today. Either way, the better instability is across the western
two-thirds of the CWA this morning but will quickly shift east with
the better values (~1000 J/kg) across the Florida Big Bend and south
central Georgia later this morning. While shear isn't overly
impressive, for any storms that do develop across the Big Bend or
southeast Georgia this afternoon, there is enough that some of these
storms could be strong to severe. SPC has highlighted these areas in
a slight risk for today, with a marginal risk west of there that
covers portions of the Florida Panhandle and southwest Georgia. The
main threats will be damaging winds, hail and localized heavy rain,
although a tornado cannot be ruled out.
As the upper level trough swings across the region tonight,
precipitation chances will finally diminish with only low end chance
PoPs across the Big Bend tonight. Expect highs in the 70s to around
80 today with lows in the mid 40s to mid 50s.
.SHORT TERM [Sunday Through Monday]...
Finally, we get a reprieve from our active weather pattern.
Upper-level ridging builds in, and surface high pressure will
build in to the eastern US, sliding into the western Atlantic on
Monday. Thus, skies return to mostly sunny on Sunday, followed by
a few clouds Monday, but no rain is expected. Highs will be in
the lower to middle 70s on Sunday, then middle 70s to near 80 on
Monday. Lows Sunday night will mainly be in the 40s.
.LONG TERM [Monday Night Through Saturday]...
Well, our reprieve in the weather is unfortunately short-lived.
A deep longwave trough digs into the southern Plains by Tuesday.
The main energy then moves up into the Great Lakes by Wednesday
night with an elongating, increasingly positive-tilted trough
extending back into the Southwest US. This will keep things
unsettled in the long term.
At the surface, a deepening area of low pressure will move from
the southern Plains on Tuesday to the Great Lakes Wednesday,
bringing a cold front into the Southeast US Tuesday night into
Wednesday. There are model differences in timing of this system,
and likewise in the intensity of thunderstorms. It does appear
that there may be some severe weather risk with this next system
sometime Tuesday night into Wednesday. However, it remains too
early to delve deep into details. Stay tuned to later forecasts.
The front may stall near or south of our area late week as the
strongly positive-tilted trough trudges eastward. Another piece of
energy comes along and may try to bring the front northward again
Friday before clearing us out next weekend. However, being a week
out, it's rather uncertain how the pattern will evolve next week.
&&
.AVIATION...
[Through 06Z Sunday]
An area of showers and thunderstorms continues to stretch from TLH
to VLD and will continue over the next few hours. Additional showers
and isolated thunderstorms will be possible today and the main focus
again will be in the same area of TLH to VLD. Expect IFR conditions
mainly this morning at the TAF sites but could see some improvement
to MVFR more quickly this morning across the ECP to DHN area.
&&
.MARINE...
Dense sea fog over the eastern waters will slowly dissipate
through this morning and early afternoon. Otherwise, scattered
showers and storms will be possible today as a cold front moves
through. North to northwest winds around 15 to 20 knots will
become easterly on Sunday. Winds and seas will increase next week
as the pressure gradient tightens between departing high pressure
to our east and deepening low pressure to the northwest. Advisory
level conditions are likely with some gusts to gale force
possible Tuesday into Wednesday.
&&
.FIRE WEATHER...
Showers and thunderstorms remain stretched across the Florida
Panhandle, Big Bend and south central Georgia this morning and
activity will continue to be possible through the day. High pressure
will build into the region tomorrow behind a cold front. Dry
conditions will prevail Sunday with RH values in the 30 percent
range. In addition, transport winds will be gusty and dispersion
values will be high. Areas of fog are expected this morning, some of
which will be dense, however, fog is not expected tomorrow.
&&
.HYDROLOGY...
A widespread 2 to 5 inches of rain fell across southeast Alabama
and the Florida Panhandle with some areas receiving as much as 8
inches during the last 24 hours. Elsewhere, rainfall totals were
mainly around 1 to 3 inches.
Looking at flash flooding potential, most of the rain today will
fall east of where the heaviest rainfall fell yesterday. Rainfall
totals will generally be less than half an inch, though an
isolated area could see 1 to 2 inches today. This should not
result in flash flooding in our area today. Jumping ahead to next
week's system, it appears a widespread 1 to 2 inches of rain is
possible, but some ensemble guidance suggests that higher totals
of 2 to 4 inches may be possible.
Along our rivers, today's rainfall brought many Panhandle and
southeast Alabama rivers into action stage. However, no rivers are
currently forecast to reach flood stage.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 48 73 46 77 / 40 30 0 0 0
Panama City 70 49 72 50 73 / 30 10 0 0 0
Dothan 71 44 70 43 74 / 0 0 0 0 0
Albany 74 46 72 43 76 / 20 0 0 0 0
Valdosta 78 49 71 45 77 / 60 30 0 0 0
Cross City 80 54 75 46 80 / 30 40 10 0 0
Apalachicola 73 50 70 52 70 / 50 40 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Dense Fog Advisory until 2 PM EDT /1 PM CDT/ this afternoon for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM.
&&
NEAR TERM...Fieux
SHORT TERM...Young
LONG TERM...Young
AVIATION...Fieux
MARINE...Young
FIRE WEATHER...Fieux
HYDROLOGY...YoungIn the hours before
Special weather statement, Mar 19, 2:24 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
324 AM EDT Sat Mar 19 2022
FLZ016-GAZ156>158-190800-
Gadsden FL-Decatur GA-Grady GA-Thomas GA-
324 AM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of northeastern
Gadsden, southeastern Decatur, Grady and northwestern Thomas Counties
through 400 AM EDT...
At 323 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Whigham, or 11 miles north of Havana, moving northeast
at 45 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Havana, Cairo, Quincy, Thomasville, Ochlocknee, Whigham, Attapulgus,
Climax, Freemont, Littman, Capel, Darsey, Florence, Scotland,
Jamieson, Rocky Hill, Laingkat, Calvary, Santa Clara and Shady Rest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3094 8387 3068 8423 3068 8430 3064 8430
3061 8432 3050 8448 3066 8469 3108 8418
3108 8403
TIME...MOT...LOC 0723Z 230DEG 39KT 3078 8436
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 19, 3:12 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
412 AM EDT Sat Mar 19 2022
GAZ145-146-157-158-190845-
Colquitt GA-Mitchell GA-Grady GA-Thomas GA-
412 AM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of northeastern Grady,
southeastern Mitchell, northern Thomas and southwestern Colquitt
Counties through 445 AM EDT...
At 412 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cairo, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cairo, Moultrie, Ochlocknee, Coolidge, Whigham, Funston, Akridge,
Grady Co A/p, Capel, Autreyville, Center Hill, Chastain, Spence,
Dawesville, Moultrie Municipal A/P, Quality, Pine Park, Hartsfield,
Bay and Pasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3076 8420 3089 8432 3127 8392 3108 8370
TIME...MOT...LOC 0812Z 228DEG 43KT 3088 8420
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 19, 3:47 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
447 AM EDT Sat Mar 19 2022
FLZ016-017-026-190930-
Liberty FL-Gadsden FL-Leon FL-
447 AM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of central Gadsden,
east central Liberty and central Leon Counties through 530 AM EDT...
At 446 AM EDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Greensboro, or 15 miles southwest of Quincy, moving
northeast at 35 mph.
HAZARD...Winds up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Quincy, Midway, Havana, Tallahassee, Tallahassee Comm College,
Freemont, Littman, Florence, Hosford, Scotland, Jamieson, Santa
Clara, Shady Rest, Quincy Airport, Lowry, Wetumpka, Branchville,
Bloxham, Hinson and Lake Talquin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3031 8477 3040 8481 3069 8448 3063 8431
3045 8429
TIME...MOT...LOC 0846Z 238DEG 29KT 3038 8472
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
21-WDSpecial weather statement, Mar 19, 4:01 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
501 AM EDT Sat Mar 19 2022
FLZ012-013-112-190930-
Coastal Bay FL-Inland Bay FL-Calhoun FL-
501 AM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of east central Bay and
Calhoun Counties in the Panhandle of Florida through 530 AM EDT/430
AM CDT/...
At 500 AM EDT/400 AM CDT/, Doppler radar was tracking a strong
thunderstorm 11 miles northeast of Callaway, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blountstown, Altha, Nixon, Moose Pond, Clarksville, Red Oak, Abe
Springs, Sharpstown, Chason, Bayou George, Chipola, Camps Head,
Kennys Mill, Willis, Youngstown, Cairo, Frink, Kinard, Blountstown
Airport and Broad Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3057 8525 3057 8518 3060 8517 3044 8501
3042 8503 3041 8503 3041 8501 3040 8503
3040 8504 3020 8535 3020 8539 3018 8539
3014 8545 3028 8558
TIME...MOT...LOC 0900Z 229DEG 37KT 3027 8544
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 19, 4:29 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
529 AM EDT Sat Mar 19 2022
FLZ011-013-016-026-GAZ155-156-191015-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Decatur GA-Seminole GA-
529 AM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of southeastern Jackson
and northeastern Calhoun Counties in the Panhandle of Florida,
northwestern Gadsden and northwestern Liberty Counties in Big Bend of
Florida, southwestern Decatur and southeastern Seminole Counties in
southwestern Georgia through 615 AM EDT/515 AM CDT/...
At 528 AM EDT/428 AM CDT/, Doppler radar was tracking a strong
thunderstorm 7 miles northwest of Blountstown, moving northeast at 50
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bainbridge, Blountstown, Greensboro, West Bainbridge, Chattahoochee,
Sneads, Gretna, Bristol, Grand Ridge, Altha, Attapulgus, Brinson,
Rock Bluff, Ocheesee, Selman, Recovery, Chipola, Kennys Mill, Hugh
Creek and Red Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3034 8507 3052 8528 3103 8469 3078 8442
TIME...MOT...LOC 0928Z 227DEG 44KT 3051 8514
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 19, 4:30 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
530 AM EDT Sat Mar 19 2022
FLZ016-017-GAZ157-158-191015-
Gadsden FL-Leon FL-Grady GA-Thomas GA-
530 AM EDT Sat Mar 19 2022
...A strong thunderstorm will impact portions of northeastern
Gadsden, northeastern Leon, southern Grady and southwestern Thomas
Counties through 615 AM EDT...
At 529 AM EDT, Doppler radar was tracking a strong thunderstorm near
Midway, moving northeast at 30 mph.
HAZARD...Winds up to 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Havana, Thomasville, Tallahassee, Freemont, Darsey, Florence,
Scotland, Rocky Hill, Iamonia, Calvary, Shady Rest, Princes Still,
Hinson, Moncrief, Lake Iamonia, Concord, Orchard Pond, Gibson,
Killearn Lakes and Tallahassee Coml Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3067 8393 3067 8401 3064 8401 3049 8440
3056 8453 3069 8439 3069 8438 3071 8438
3085 8420 3085 8399
TIME...MOT...LOC 0929Z 238DEG 27KT 3055 8442
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
21-WDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:10 PM CDT | Flash Flood Warning | TAE | Gadsden, Leon, Liberty | 3 hr |
| Mar 18, 8:26 PM CDT | Flash Flood Warning | TAE | Bay, Calhoun, Liberty | 3 hr |
| Mar 18, 10:56 PM CDT | Marine Dense Fog Advisory | TAE | 14 hr | |
| Mar 18, 11:13 PM CDT | Areal Flood Advisory | TAE | Gadsden, Leon, Liberty | 3 hr |
| Mar 18, 11:27 PM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Liberty | 4 hr |
| Mar 19, 12:10 AM CDT | Special Marine Warning | TAE | 65 min | |
| Mar 19, 2:35 AM CDT | Special Marine Warning | TAE | 115 min | |
| Mar 19, 3:47 AM CDT | Special Weather Statement | TAE | Gadsden | 43 min |
| Mar 19, 4:01 AM CDT | Special Weather Statement | TAE | Calhoun | 29 min |
| Mar 19, 4:13 AM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gadsden, Gulf, Liberty | 3 hr |
| Mar 19, 4:24 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 19, 4:47 AM CDT | Severe Thunderstorm Warning | TAE | Gulf | 43 min |
| Mar 19, 5:27 AM CDT | Special Weather Statement | TAE | Liberty | 33 min |
| Mar 19, 6:19 AM CDT | Special Marine Warning | TAE | 96 min | |
| Mar 19, 7:52 AM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty | 3 hr |
| Mar 19, 8:01 AM CDT | Special Marine Warning | TAE | 89 min | |
| Mar 19, 8:27 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 19, 8:40 AM CDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 21 days |
| Mar 19, 9:02 AM CDT | Special Weather Statement | TAE | Gulf | 28 min |
| Mar 19, 9:32 AM CDT | Special Marine Warning | TAE | 58 min | |
| Mar 19, 9:57 AM CDT | Special Weather Statement | TAE | Bay, Calhoun | 48 min |
| Mar 19, 10:19 AM CDT | River Flood Warning | TAE | Leon, Liberty, Wakulla | 58 hr |
| Mar 19, 4:19 PM CDT | Special Weather Statement | TAE | Jefferson, Madison | 56 min |
| Mar 19, 5:54 PM CDT | Special Marine Warning | TAE | 2 hr | |
| Mar 19, 6:00 PM CDT | Special Weather Statement | TAE | Leon | 30 min |
Nearby
Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.